# SDR REXA95036

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799378
- Condition: Corroded
- Location: Fs 638
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV CENTER SEAT TRACK FS 638 HAS MAJOR CORROSION DAMAGE LOWER FLANGE.  CUT CENTER TRACK AT FS 620 REMITTING BACK TO FS 686 DRILLED UP NEW SEAT TRACK SECTION AND DOUBLER AND INSTALLED REPAIR PART IAW SRM 53-70-60.  (Z)
